# SDR SWAA2023102502239

- Difficulty date: September 19, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL RADOME AND ADAPTER RING - ROW 44 WI-FI - AIRCRAFT SKIN HAS SPOTS CORROSION ON SURROUND RIVETS BS 727E+10 TO BS 747+17 BETWEEN LBL 13 TO RBL (MARKED) STC LARGE EXTERNAL DOUBLER ROW 44 WI-FI -HAS SPOTS CORROSION ON SURROUND RIVETS BS 727E+4 TO BS 747+10<[01] AS PER EA 23-153-02981; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[02] CORRECTED MEASUREMENTS.;[03] VERIFIED CORRECTIVE ACTION 1;2. VERIFIED MEASUREMENTS TABLE. JOB COMPLETED.
